# SDR AALA202103299025

- Difficulty date: March 27, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 59,398 hours, 26,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571600159
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING OUT BOARD FLAP INBOARD TRAILING EDGE WEDGE LOWER SURFACE OUT BOARD END IS DELAMINATED AND SPLIT ON THE TRAILING EDGE. ** SUPPLEMENTAL REPORT: REPLACED FLAP TRAILING EDGE WEDGE PER EA 326641
